Title: An accurate analytical approximation for the price of a European-style arithmetic Asian option
Authors: Vyncke, David ×
Goovaerts, Marc
Dhaene, Jan #
Issue Date: 2004
Series Title: Finance vol:25 pages:121-139
ISSN: 1445-3002
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.